Alert archive / Arizona / Flash Flood Watches in 2021
Flash Flood Watch 8, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this flash flood watch at Aug 30, 2021, 2:00 AM MST for 5 counties in Arizona. It took effect at Aug 31, 2021, 11:00 AM MST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2021, 2:00 AM MST (09:00 UTC)
- In effect from
- Aug 31, 2021, 11:00 AM MST
- Expired
- Sep 1, 2021, 9:28 PM MST
- In force
- 34 hr
- Issued by
- NWS Flagstaff, AZ
- Flood severity
- None
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2569 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
396 WGUS65 KFGZ 300900 FFAFGZ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Flagstaff AZ 200 AM MST Mon Aug 30 2021 AZZ007-008-015>018-037-038-310900- /O.NEW.KFGZ.FF.A.0008.210831T1800Z-210902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coconino Plateau-Yavapai County Mountains-Western Mogollon Rim- Eastern Mogollon Rim-White Mountains-Northern Gila County-Yavapai County Valleys and Basins-Oak Creek and Sycamore Canyons- Including the cities of Seligman, Flagstaff, Pinetop, Ash Fork, Happy Jack, Greer, Valle, Bagdad, Young, Show Low, Strawberry, Munds Park, Payson, Sedona, Camp Verde, Prescott, Heber, Cordes Junction, Cottonwood, Williams, and Forest Lakes 200 AM MST Mon Aug 30 2021 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... The National Weather Service in Flagstaff has issued a * Flash Flood Watch for portions northern and central Arizona including the following areas, Northern Gila County, Coconino Plateau, Mogollon Rim including Flagstaff, White Mountains, Oak Creek and Sycamore Canyons, Yavapai County. * From Tuesday morning through late Wednesday night. * Deep moisture will interact with a low pressure system to bring scattered to numerous showers and thunderstorms Tuesday through Wednesday night. Some of these storms will be capable of high rainfall rates of 1 to 2 inches in less than an hour, causing flash flooding. Fire scar areas are especially vulnerable to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ AZZ004>006-009>014-039-040-310900- /O.NEW.KFGZ.FF.A.0008.210901T1500Z-210902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-Chuska Mountains and Defiance Plateau-Little Colorado River Valley in Coconino County-Little Colorado River Valley in Navajo County-Little Colorado River Valley in Apache County-Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Navajo N.M., North Rim, Canyon De Chelly, Winslow, Window Rock, Snowflake, Kykotsmovi, Lees Ferry, Wupatki N.M., Supai, Grand Canyon Village, St. Johns, Kayenta, Chinle, Page, Kaibito, Jacob Lake, Keams Canyon, Fredonia, Tuba City, Ganado, Dilkon, Springerville, and Holbrook 200 AM MST Mon Aug 30 2021 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... The National Weather Service in Flagstaff has issued a * Flash Flood Watch for portions northeast Arizona, including the following areas, Grand Canyon Country, Kaibab Plateau, Little Colorado River Valley, Marble and Glen Canyons, Black Mesa Area, Chinle Valley, Chuska Mountains and Defiance Plateau, Northeast Plateaus and Mesas. * From Wednesday morning through late Wednesday night. * Deep moisture will interact with a low pressure system to bring scattered to numerous showers and thunderstorms from Wednesday morning through late Wednesday night. Some of these storms will be capable of high rainfall rates of 1 to 2 inches in less than an hour, causing flash flooding. Fire scar areas and slot canyons are especially vulnerable to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ JJ
5 follow-up statements
319 WGUS65 KFGZ 310924 FFAFGZ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Flagstaff AZ 224 AM MST Tue Aug 31 2021 AZZ004>006-010930- /O.EXT.KFGZ.FF.A.0008.210831T1800Z-210902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Including the cities of Jacob Lake, Fredonia, North Rim, Grand Canyon Village, Lees Ferry, Supai, and Page 224 AM MST Tue Aug 31 2021 ...FLASH FLOOD WATCH NOW IN EFFECT FROM 11 AM MST THIS MORNING THROUGH LATE WEDNESDAY NIGHT... The Flash Flood Watch is now in effect for * A portion of north central Arizona, including the following areas, Grand Canyon Country, Kaibab Plateau and Marble and Glen Canyons. * From 11 AM MST this morning through late Wednesday night. * Showers and thunderstorms are expected to increase later this afternoon and continue at times through Wednesday. Some storms could produce 1 to 2 inches of rain in less than an hour, leading to flash flooding. Slot canyons and recent burn scars are especially vulnerable to flooding, stay out of these areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ AZZ009>014-039-040-010930- /O.EXT.KFGZ.FF.A.0008.210901T0900Z-210902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-Chuska Mountains and Defiance Plateau-Little Colorado River Valley in Coconino County-Little Colorado River Valley in Navajo County-Little Colorado River Valley in Apache County-Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Keams Canyon, Navajo N.M., Tuba City, Kykotsmovi, Ganado, Kayenta, Snowflake, Canyon De Chelly, St. Johns, Dilkon, Chinle, Wupatki N.M., Winslow, Springerville, Window Rock, Holbrook, and Kaibito 224 AM MST Tue Aug 31 2021 ...FLASH FLOOD WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT... The Flash Flood Watch is now in effect for * Portions of north central Arizona and northeast Arizona, including the following areas, Little Colorado River Valley, Black Mesa Area, Chinle Valley, Chuska Mountains and Defiance Plateau, Northeast Plateaus and Mesas. * From late tonight through late Wednesday night. * Showers and thunderstorms are expected to increase late tonight and continue through Wednesday. Some storms will be capable of producing 1 to 2 inches of rain in less than an hour, leading to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ AZZ007-008-015>018-037-038-010930- /O.CON.KFGZ.FF.A.0008.210831T1800Z-210902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coconino Plateau-Yavapai County Mountains-Western Mogollon Rim- Eastern Mogollon Rim-White Mountains-Northern Gila County-Yavapai County Valleys and Basins-Oak Creek and Sycamore Canyons- Including the cities of Seligman, Flagstaff, Pinetop, Ash Fork, Happy Jack, Greer, Valle, Bagdad, Young, Show Low, Strawberry, Munds Park, Payson, Sedona, Camp Verde, Prescott, Heber, Cordes Junction, Cottonwood, Williams, and Forest Lakes 224 AM MST Tue Aug 31 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 11 AM MST THIS MORNING THROUGH LATE WEDNESDAY NIGHT... The Flash Flood Watch continues for * Portions of northern and central Arizona including the following areas, Northern Gila County, Yavapai County, Coconino Plateau, Mogollon Rim, White Mountains, Oak Creek and Sycamore Canyons. * From 11 AM MST this morning through late Wednesday night. * Showers and thunderstorms are expected to increase today and continue at times through Wednesday. Some of these storms will be capable of producing 1 to 2 inches of rain in less than an hour, leading to flash flooding. Burn scars and low water crossings are especially vulnerable to flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ JJ
982 WGUS65 KFGZ 312030 FFAFGZ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Flagstaff AZ 130 PM MST Tue Aug 31 2021 AZZ009>014-039-040-012030- /O.EXT.KFGZ.FF.A.0008.210901T0300Z-210902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-Chuska Mountains and Defiance Plateau-Little Colorado River Valley in Coconino County-Little Colorado River Valley in Navajo County-Little Colorado River Valley in Apache County-Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Keams Canyon, Navajo N.M., Tuba City, Kykotsmovi, Ganado, Kayenta, Snowflake, Canyon De Chelly, St. Johns, Dilkon, Chinle, Wupatki N.M., Winslow, Springerville, Window Rock, Holbrook, and Kaibito 130 PM MST Tue Aug 31 2021 ...FLASH FLOOD WATCH NOW IN EFFECT FROM 8 PM MST THIS EVENING THROUGH LATE WEDNESDAY NIGHT... The Flash Flood Watch is now in effect for * Portions of north central Arizona and northeast Arizona, including the following areas, Little Colorado River Valley, Black Mesa Area, Chinle Valley, Chuska Mountains and Defiance Plateau, Northeast Plateaus and Mesas. * From 8 PM MST this evening through late Wednesday night. * Showers and thunderstorms are expected to increase late this evening and continue through Wednesday. Some storms will be capable of producing 1 to 2 inches of rain in less than an hour, leading to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ AZZ004>008-015>018-037-038-012030- /O.CON.KFGZ.FF.A.0008.000000T0000Z-210902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-Coconino Plateau-Yavapai County Mountains-Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-Northern Gila County-Yavapai County Valleys and Basins-Oak Creek and Sycamore Canyons- Including the cities of Seligman, Show Low, North Rim, Young, Williams, Bagdad, Sedona, Lees Ferry, Heber, Supai, Forest Lakes, Flagstaff, Pinetop, Greer, Valle, Grand Canyon Village, Payson, Strawberry, Camp Verde, Prescott, Cordes Junction, Page, Jacob Lake, Happy Jack, Ash Fork, Fredonia, Munds Park, and Cottonwood 130 PM MST Tue Aug 31 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... The Flash Flood Watch continues for * Portions of northern and central Arizona including the following areas, Northern Gila County, Yavapai County, Coconino Plateau, Mogollon Rim, White Mountains, Oak Creek and Sycamore Canyons. * Through late Wednesday night. * Showers and thunderstorms will increase today, becoming more widespread overnight through Wednesday morning. Some of these storms will be capable of producing 1 to 2 inches of rain in less than an hour, leading to flash flooding. Burn scars and low water crossings are especially vulnerable to flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MCT
063 WGUS65 KFGZ 010930 FFAFGZ Flood Watch National Weather Service Flagstaff AZ 230 AM MST Wed Sep 1 2021 AZZ004>008-015>018-037-038-021200- /O.CON.KFGZ.FF.A.0008.000000T0000Z-210902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-Coconino Plateau-Yavapai County Mountains-Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-Northern Gila County-Yavapai County Valleys and Basins-Oak Creek and Sycamore Canyons- Including the cities of Seligman, Show Low, North Rim, Young, Williams, Bagdad, Sedona, Lees Ferry, Heber, Supai, Forest Lakes, Flagstaff, Pinetop, Greer, Valle, Grand Canyon Village, Payson, Strawberry, Camp Verde, Prescott, Cordes Junction, Page, Jacob Lake, Happy Jack, Ash Fork, Fredonia, Munds Park, and Cottonwood 230 AM MST Wed Sep 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of northern and central Arizona, including the following areas, northern Gila County, Yavapai County, Coconino Plateau, Mogollon Rim, White Mountains, Oak Creek and Sycamore Canyons. * Through late tonight. * Widespread showers and thunderstorms will continue today. Some of these storms will be capable of producing high rainfall rates, leading to flash flooding. Burn scars and low water crossings are especially vulnerable to flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ AZZ009>014-039-040-021200- /O.CON.KFGZ.FF.A.0008.000000T0000Z-210902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-Chuska Mountains and Defiance Plateau-Little Colorado River Valley in Coconino County-Little Colorado River Valley in Navajo County-Little Colorado River Valley in Apache County-Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Keams Canyon, Navajo N.M., Tuba City, Kykotsmovi, Ganado, Kayenta, Snowflake, Canyon De Chelly, St. Johns, Dilkon, Chinle, Wupatki N.M., Winslow, Springerville, Window Rock, Holbrook, and Kaibito 230 AM MST Wed Sep 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of north central Arizona and northeast Arizona, including the following areas, Little Colorado River Valley, Black Mesa Area, Chinle Valley, Chuska Mountains and Defiance Plateau, Northeast Plateaus and Mesas. * Through late tonight. * Widespread showers and thunderstorms will continue today. Some of these storms will be capable of producing high rainfall rates, leading to flash flooding. Burn scars and low water crossings are especially vulnerable to flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ NL
826 WGUS65 KFGZ 020426 FFAFGZ Flood Watch National Weather Service Flagstaff AZ 926 PM MST Wed Sep 1 2021 AZZ009>014-039-040-020530- /O.CAN.KFGZ.FF.A.0008.000000T0000Z-210902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-Chuska Mountains and Defiance Plateau-Little Colorado River Valley in Coconino County-Little Colorado River Valley in Navajo County-Little Colorado River Valley in Apache County-Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Keams Canyon, Navajo N.M., Tuba City, Kykotsmovi, Ganado, Kayenta, Snowflake, Canyon De Chelly, St. Johns, Dilkon, Chinle, Wupatki N.M., Winslow, Springerville, Window Rock, Holbrook, and Kaibito 926 PM MST Wed Sep 1 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch has been cancelled for portions of north central Arizona and northeast Arizona, including the following areas, in north central Arizona, Little Colorado River Valley in Coconino County. In northeast Arizona, Black Mesa Area, Chinle Valley, Chuska Mountains and Defiance Plateau, Little Colorado River Valley in Apache County, Little Colorado River Valley in Navajo County, Northeast Plateaus and Mesas Hwy 264 Northward and Northeast Plateaus and Mesas South of Hwy 264. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ AZZ004>008-015>018-037-038-021200- /O.CON.KFGZ.FF.A.0008.000000T0000Z-210902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-Coconino Plateau-Yavapai County Mountains-Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-Northern Gila County-Yavapai County Valleys and Basins-Oak Creek and Sycamore Canyons- Including the cities of Seligman, Show Low, North Rim, Young, Williams, Bagdad, Sedona, Lees Ferry, Heber, Supai, Forest Lakes, Flagstaff, Pinetop, Greer, Valle, Grand Canyon Village, Payson, Strawberry, Camp Verde, Prescott, Cordes Junction, Page, Jacob Lake, Happy Jack, Ash Fork, Fredonia, Munds Park, and Cottonwood 926 PM MST Wed Sep 1 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... The Flash Flood Watch continues for * Portions of east central Arizona, north central Arizona, northeast Arizona and west central Arizona, including the following areas, in east central Arizona, Northern Gila County. In north central Arizona, Coconino Plateau, Eastern Mogollon Rim, Grand Canyon Country, Kaibab Plateau and Marble and Glen Canyons. In northeast Arizona, White Mountains. In west central Arizona, Oak Creek and Sycamore Canyons, Western Mogollon Rim, Yavapai County Mountains and Yavapai County Valleys and Basins. * Until 5 AM MST Thursday. * The threat for prolonged heavy rainfall has ended. A stray thunderstorm will still be possible through the night. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ McCollum
188 WGUS65 KFGZ 020428 FFAFGZ Flood Watch National Weather Service Flagstaff AZ 928 PM MST Wed Sep 1 2021 AZZ004>008-015>018-037-038-020530- /O.CAN.KFGZ.FF.A.0008.000000T0000Z-210902T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-Coconino Plateau-Yavapai County Mountains-Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-Northern Gila County-Yavapai County Valleys and Basins-Oak Creek and Sycamore Canyons- Including the cities of Seligman, Show Low, North Rim, Young, Williams, Bagdad, Sedona, Lees Ferry, Heber, Supai, Forest Lakes, Flagstaff, Pinetop, Greer, Valle, Grand Canyon Village, Payson, Strawberry, Camp Verde, Prescott, Cordes Junction, Page, Jacob Lake, Happy Jack, Ash Fork, Fredonia, Munds Park, and Cottonwood 928 PM MST Wed Sep 1 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch has been cancelled for portions of east central Arizona, north central Arizona, northeast Arizona and west central Arizona, including the following areas, in east central Arizona, Northern Gila County. In north central Arizona, Coconino Plateau, Eastern Mogollon Rim, Grand Canyon Country, Kaibab Plateau and Marble and Glen Canyons. In northeast Arizona, White Mountains. In west central Arizona, Oak Creek and Sycamore Canyons, Western Mogollon Rim, Yavapai County Mountains and Yavapai County Valleys and Basins. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ McCollum
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood watch went out at Aug 29, 9:05 PM MST, 4 hours 55 minutes earlier.
Area forecast discussion, Aug 29, 9:05 PM MST, 4 hours 55 minutes before
Area Forecast Discussion National Weather Service Flagstaff AZ 905 PM MST Sun Aug 29 2021 .SYNOPSIS...Thunderstorm chances increase significantly after Monday, with some areas of heavy rainfall leading to potential flash flooding Tuesday through Thursday. Temperatures are expected cool to below normal by the middle and end of this week. && .DISCUSSION...An outflow that originated on the eastern Mogollon Rim earlier today has moved all the way into central Yavapai county. Convection continues to fire along this boundary, currently south of Prescott. Most convection has been shallow and short-lived, aside from a secondary boundary collision in the Cordes Lakes area that led to a Flash Flood Warning. Most other locations are quiet tonight and the westward moving outflow should continue to fade as it moves into colder and more stable air. Similar conditions again on Monday, although we expect the initial convection to be a bit more vigorous and widespread. This could lead to more of a widespread Yavapai county/Gila county evening, as moisture increases across the area. Still looking at an active Tuesday/Wednesday as tropical moisture increases over Arizona. Stay tuned. Minor updates already sent, no further updates are anticipated. && .AVIATION...For the 06Z package...Sct SHRA/-TSRA south of KPRC should dissipate by 07Z. Otherwise, VFR conditions and decreasing clouds overnight. Sct SHRA/TSRA and ISOLD +TSRA after 18Z Monday. Initial convection over the Mogollon Rim/White Mtns, moving west and southwest southwest through the afternoon. Brief periods of MVFR with the stronger storms. Sfc winds generally light, except near thunderstorms. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Scattered showers and thunderstorms are expected Monday, becoming more widespread on Tuesday with the potential for heavy rainfall. Cooling temperatures and light winds are also expected. Wednesday through Friday...Widespread rain and thunderstorms are expected Wednesday and Thursday, before becoming more scattered on Friday. Areas of heavy rainfall possible will be possible. Temperatures will steadily decrease through the period. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...Peterson AVIATION...Peterson FIRE WEATHER...Humphreys For Northern Arizona weather information visit weather.gov/flagstaff
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:11 PM MST | Flash Flood Warning | FGZ | Yavapai | 2 hr |
| Aug 30, 1:58 PM MST | Special Weather Statement | FGZ | 17 min | |
| Aug 30, 2:10 PM MST | Special Weather Statement | FGZ | 20 min | |
| Aug 30, 2:24 PM MST | Special Weather Statement | FGZ | 21 min |
Nearby
Flash Flood Watches in Arizona, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.